# SDR YADA20151009001

- Difficulty date: October 9, 2015
- Submitted: October 10, 2015
- Operation: Air carrier
- Aircraft: N113AX
- Make and model: Beech 1900C
- Aircraft serial: UC41
- Aircraft time: 71,341 hours, 68,314 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Clevis Pin
- Part number: MS203922C23
- Condition: Missing
- Location: Zone 100
- Component: Control Inst, Beech
- Component part number: 1015240015
- Stage of operation: NR
- How discovered: O
- Nature of condition: S
- Precautionary procedure: K

## Discrepancy

PILOT REPORTED COPILOT RT RUDDER PEDAL DISCONNECTED FROM MASTER CYLINDER.  REPLACED A MISSING CLEVIS PIN & RELATED COTTER PIN.
